# SDR AALA20130908007

- Difficulty date: September 8, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 47,772 hours, 6,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720001
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 40G EMERGENCY ESCAPE PATH LIGHT ASSEMBLY MISSING.  REPLACED LIGHT ASSEMBLY FOR SEAT 40G EMERGENCY ESCAPE PATH LIGHT.  OPERATIONS CHECKED NORMAL.
